# SDR SIMA20190104009

- Difficulty date: January 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,000 hours, 40,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY PROXIMITY LIGHT STRIP NR 4 HAS A BROKEN WIRES. R&R NR 4 LT FLOOR PROXIMITY LIGHT IAW AMM 33-50-12-04.
